MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SIELLO T 60; PACING LEAD

BIOTRONIK SE & CO. KG SIELLO T 60; PACING LEAD
Model Number 362706
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
Ous mdr - it was reported that approx.72 months after the implant the bipolar pacing impedance was out of range (greater than 2500 ohms).The device settings were changed to unipolar.Two weeks later the lead and the entire pacemaker system was explanted and replaced.The lead was destroyed during the extraction procedure.
 
Additional Manufacturer Narrative
As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the device as well as on the provided data.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The available data included a pacing impedance test performed on the (b)(6) 2019 which showed that the right ventricular pacing impedance was in bipolar configuration greater than 2500ohms as reported in the complaint description.In unipolar configuration, the pacing impedance value was measured at 409ohms.The provided photos which were probably taken during the extraction procedure of the lead, showed a deformation of the lead body in the proximal region.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observation.An analysis of the lead itself would be necessary to determine the root cause.Should additional information or the device itself become available for analysis, the investigation will be updated.

Brand Name
SIELLO T 60
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key8597526
Report Number1028232-2019-01914
Device Sequence Number16692598
Product Code NVN
UDI-Device Identifier04035479106263
UDI-Public04035479106263
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2014
Device Model Number362706
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer08/02/2019
Initial Report FDA Received Date05/09/2019
Supplement Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1